# SDR FDEA201005071485

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162237
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE DOUBLER CRACKED - NR 7 SLAT T/E CHORD ANGLE BENEATH TAI DUCT,   APPROXIMATE WING STA 619.  REMOVED T/E CHORD ANGLE OF NR 7 SLAT IAW SRM, REV 102, 51-30-2. LOCATED, DRILLED, DEBURRED AND TRIMMED CHORD ANGLE, 114" LONG, IAW SRM 57-50-2 FIG 2 AND 51-30-5. INSTALLED CHORD, FABRICATED FROM BAC1514-1559, 2024-T3, 114" LONG IAW SRM 51-30-2.
